A 18-year-old member asked:
my skin is growing darker and darker day by day .also have dark circles.how can i get rid of these problems ?
1 doctor answer • 4 doctors weighed in
Dermatology 46 years experience
Medications?: Medications can cause darkening of skin. The darker and deeper the pigment the harder it it attain normal color. Construct a detailed history ofvall medications including over the counter and bring them with you to doctor to attempt to identify the culprit. Other possibi, irked including any internal problems which are affecting your skon will be evaluated.
6064 viewsReviewed >2 years ago
Last updated Apr 4, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.